ePharmacy logo
 
$0.00
Buying Prescriptions Online at the Chemist Warehouse
Codral PE Day & Night Tablets 24 Pack
  Product ID: 89121

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Codral PE Day & Night Tablets 24 Pack

Codral PE Day & Night Tablets 24 Pack

Product ID: 89121
$14.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

General Information

Codral Day & Night Cold & Flu is for the temporary relief of headaches and fever, body aches and pain, blocked or runny noses, sore throat, non drowsy day tablets and night tablets allow rest.

Suitable For:

Effective Day & Night time Relief of:


  • Headaches and fever
  • Blocked nose/runny nose
  • Body aches and pains

Boxed Contents: 18 day tablets, 6 night tablets.

Size: 24 Tablets

Shelf Life in Days: 1095 days

Warnings

Do not use
? for children under 12 years
? if you are hypersensitive to any of the ingredients
? if you have taken paracetamol
? if you are taking antidepressants
? if you have taken antihistamines
? if blister foil is broken.

Ask your doctor before use if you
  • have any medical condition or are taking any other medicines or are a chronic alcohol abuser
  • have high blood pressure
  • have heart problems
  • are pregnant or breastfeeding.

    Unless advised by a doctor
  • do not take this medicine for longer than a few days at a time if you are an adult
  • do not give this medicine to children and adolescents for longer than 48 hours at a time.

    Caution
  • Keep out of reach and sight of children
  • If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor
  • Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity
  • Phenylephrine may cause sleeplessness in some people
  • Night tablets may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol
  • Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Ingredients

Active Ingredients: Active ingredients (in each tablet): Day: Paracetamol 500mg, Phenylephrine hydrochloride 5mg
Night: Paracetamol 500mg, Phenylephrine hydrochloride 5mg, Chlorphenamine maleate 2mg

Active Ingredients: Active ingredients (in each tablet):Day: Paracetamol 500mgPhenylephrine hydrochloride 5mg Night: Paracetamol 500mgPhenylephrine hydrochloride 5mgChlorphenamine maleate 2mg

Directions

Directions for use
For Adults and Children 12 years and over: 2 red (day) tablets every 4-6 hours and 2 orange (night) tablets at night time as necessary. Do not exceed 6 day tablets and 2 night tablets in 24 hours.

STORAGE INSTRUCTIONS

Store below 30°C. Keep in a dry, dark place.
Rated 5 out of 5 by from Much Better I bought when I wasn’t feeling too great and this helped me through the next few days.
Date published: 2019-11-11
Rated 5 out of 5 by from Helped with my flu When i felt it coming i went and ordered this and it worked pretty much straight away . Prefer this brand and the price at chemist warehouse cause not matter what they are still cheaper for pretty much everything you need .
Date published: 2019-05-05
Rated 5 out of 5 by from The only thing that works for me Two times a year I get the flu. This is the only product I can use that actually works quickly.
Date published: 2019-03-05
Rated 5 out of 5 by from Effective I've used these several times and it's always been helpful in combating my cold and flu.
Date published: 2018-10-31
  • y_2024, m_3, d_4, h_8
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.38
  • cp_1, bvpage1
  • co_hasreviews, tv_9, tr_5
  • loc_en_AU, sid_89121, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT